X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2268) 2268
Publication (498) 498
Conference Proceeding (42) 42
Book Chapter (15) 15
Paper (14) 14
Book / eBook (6) 6
Newspaper Article (6) 6
Book Review (2) 2
Dissertation (2) 2
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
asymptotic properties (1087) 1087
mathematics (772) 772
mathematics, applied (656) 656
mathematical analysis (500) 500
mathematical models (432) 432
analysis (356) 356
physics (345) 345
physics, mathematical (281) 281
quantum physics (256) 256
asymptotic methods (250) 250
studies (234) 234
physics, particles & fields (232) 232
algorithms (195) 195
classical and quantum gravitation, relativity theory (187) 187
elementary particles, quantum field theory (182) 182
statistics & probability (177) 177
quantum field theories, string theory (170) 170
mathematics, general (167) 167
stability (167) 167
high energy physics - theory (159) 159
approximation (156) 156
convergence (153) 153
asymptotics (151) 151
dynamics (151) 151
mechanics (148) 148
computer simulation (144) 144
models (139) 139
theoretical, mathematical and computational physics (139) 139
equations (133) 133
systems (131) 131
dynamical systems (129) 129
numerical analysis (129) 129
algebra (114) 114
differential equations (113) 113
general relativity and quantum cosmology (113) 113
computer science (110) 110
computer science, interdisciplinary applications (110) 110
asymptotic stability (103) 103
asymptotic-behavior (102) 102
entropy (99) 99
model (97) 97
physics, multidisciplinary (96) 96
diffusion (95) 95
mathematical physics (95) 95
optimization (95) 95
engineering, electrical & electronic (88) 88
applications of mathematics (87) 87
partial differential equations (86) 86
mathematics, interdisciplinary applications (85) 85
gravity (84) 84
operations research & management science (84) 84
statistics (82) 82
operators (81) 81
boundary conditions (79) 79
nonlinearity (79) 79
symmetry (76) 76
geometry (73) 73
research (73) 73
simulation (71) 71
black holes (70) 70
computational mathematics and numerical analysis (69) 69
computer science, theory & methods (69) 69
existence (69) 69
probability theory and stochastic processes (69) 69
automation & control systems (68) 68
theory (68) 68
physics - high energy physics - theory (66) 66
theorems (65) 65
asymptotic symmetries (64) 64
construction (64) 64
methods (64) 64
ads-cft correspondence (63) 63
high energy physics (63) 63
gravitation (61) 61
ordinary differential equations (61) 61
behavior (60) 60
polynomials (60) 60
eigenvalues (59) 59
computational fluid dynamics (57) 57
asymptotic solutions (56) 56
evolution (56) 56
limit (54) 54
systems theory, control (54) 54
economic models (52) 52
engineering (52) 52
fluid flow (51) 51
networks (51) 51
operations research/decision theory (51) 51
usage (51) 51
asymptotic analysis (50) 50
delay (50) 50
computation (49) 49
nuclear and high energy physics (48) 48
estimators (47) 47
mathematics - analysis of pdes (47) 47
[ math.math-na ] mathematics [math]/numerical analysis [math.na] (46) 46
discretization (46) 46
invariants (46) 46
manifolds (46) 46
mathematics - numerical analysis (46) 46
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2309) 2309
French (8) 8
Japanese (4) 4
German (3) 3
Russian (2) 2
Portuguese (1) 1
Ukrainian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematical Models and Methods in Applied Sciences, ISSN 0218-2025, 03/2017, Volume 27, Issue 3, pp. 549 - 579
In this paper, we develop a second-order asymptotic-preserving and positivity-preserving discontinuous Galerkin (DG) scheme for the Kerr-Debye model. By using... 
Discontinuous Galerkin | Kerr-Debye model | implicit-explicit | positivity-preserving | stiff systems | Runge-Kutta methods | asymptotic-preserving | NUMERICAL-METHODS | SMOOTH SOLUTIONS | MATHEMATICS, APPLIED | DG-IMEX SCHEMES | KINETIC-EQUATIONS | SYMMETRIZABLE SYSTEMS | HIGH-ORDER | RELAXATION APPROXIMATION | HYPERBOLIC CONSERVATION-LAWS | FINITE-ELEMENT-METHOD
Journal Article
Revista Matemática Complutense, ISSN 1139-1138, 1/2016, Volume 29, Issue 1, pp. 191 - 206
The aim of this paper is to investigate properties preserved and co-preserved by coarsely n-to-1 functions, in particular by the quotient maps $$X\rightarrow... 
Metric sparsification property | Coarse geometry | Asymptotic dimension | Mathematics | Topology | Straight finite decomposition complexity | Asymptotic Property C | Primary 54F45 | Geometry | Secondary 55M10 | Algebra | Analysis | Coarsely n-to-1 functions | Mathematics, general | Applications of Mathematics | Lipschitz maps | MATHEMATICS | MATHEMATICS, APPLIED | DIMENSION | THEOREM
Journal Article
IEEE Transactions on Robotics, ISSN 1552-3098, 04/2018, Volume 34, Issue 2, pp. 317 - 335
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 06/2018, Volume 20, Issue 4, p. 1750027
We give a complete characterization of the existence of Lyapunov coordinate changes bringing an invertible sequence of matrices to one in block form. In other... 
Lyapunov exponents | reduction | Lyapunov regularity | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 11/2014, Volume 276, pp. 380 - 404
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 05/2015, Volume 289, Issue C, pp. 35 - 52
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 05/2015, Volume 288, pp. 52 - 65
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 04/2012, Volume 231, Issue 7, pp. 2724 - 2740
The concern of the present work is the introduction of a very efficient asymptotic preserving scheme for the resolution of highly anisotropic diffusion... 
Finite element method | Anisotropic diffusion | Asymptotic preserving scheme | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | PHYSICS, MATHEMATICAL | Anisotropy | Methods | Cartesian | Asymptotic properties | Mathematical analysis | Mathematical models | Diffusion | Preserving | Convergence | Mathematics - Numerical Analysis
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 01/2016, Volume 305, pp. 575 - 588
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 2011, Volume 230, Issue 17, pp. 6420 - 6437
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 2010, Volume 229, Issue 16, pp. 5630 - 5652
Journal Article